... six weeks ago and I have been taking percocet 10/325 as prescribed by my dr. It makes me nauseated. I take medicine for the nausea. I hate taking any kind of pill least of all narcotics. Dr won't prescribe anything else because it will interfere with the process of the fusion healing. Any suggestions for pain relief and being able to sleep through the night
Oh my, I'll bet you're in pain. Welcome to the site by the way. My husband has had 2 back fusion & 22 neck fusions so I know the hell you are going thru. If your doctor won't prescribe a stonger med, the 10mg are fairly strong then there isn't much more you can do. You can safely take a couple of benadryl at night before you go to bed to see if that helps you sleep. I wish you a speedy recovery...
I am so sorry for your pain. I know whow you feel on the perc they make me nauseus and give me a dr jeckle and mrs hyde feeling. Can your doctor maybe put you n an vicadin es r give you pain patches to help with the pain as well. My dad had his top for fused in his neck he couldn't sit up what so ever but the es made it tolerable for him. I wish you luck and more comfort. Litlmommag
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on suboxone for 5 mnths. I needs to take percocet for a new back injury. What'll happen?
Updated 25 Oct 2009 • 2 answers
Updated 18 Aug 2017 • 3 answers
Updated 12 Sep 2017 • 3 answers
Head Injury - Hi, I fell 3 days ago after drinking too much. I hit my forehead above left eye on the
Updated 16 Apr 2015 • 2 answers
Updated 28 Jan 2019 • 1 answer